On a conjecture of M. N. Bleicher and P. Erdös

Hisashi Yokota

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let D(a, N) = min{nk: a N = Σ1k 1 ni, n1 < n2 < ... < nk, ni ∈ Z}, where minimum ranges over all expansions of a N, and let D(N) = max{D(a, N): 1 ≤ a < N}. Then D(MN) ≤ max{MD(N), ND(M)} ≤ D(M) D(N), establishing a conjecture made by M. N. Bleicher and P. Erdös.

Original languageEnglish
Pages (from-to)89-94
Number of pages6
JournalJournal of Number Theory
Volume24
Issue number1
DOIs
Publication statusPublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On a conjecture of M. N. Bleicher and P. Erdös. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 24, No. 1, 1986, p. 89-94.

Research output: Contribution to journalArticle

Yokota, Hisashi. / On a conjecture of M. N. Bleicher and P. Erdös. In: Journal of Number Theory. 1986 ; Vol. 24, No. 1. pp. 89-94.
@article{2b1c81fbe27b46b089ecd13aec6c1f70,
title = "On a conjecture of M. N. Bleicher and P. Erd{\"o}s",
abstract = "Let D(a, N) = min{nk: a N = Σ1k 1 ni, n1 < n2 < ... < nk, ni ∈ Z}, where minimum ranges over all expansions of a N, and let D(N) = max{D(a, N): 1 ≤ a < N}. Then D(MN) ≤ max{MD(N), ND(M)} ≤ D(M) D(N), establishing a conjecture made by M. N. Bleicher and P. Erd{\"o}s.",
author = "Hisashi Yokota",
year = "1986",
doi = "10.1016/0022-314X(86)90060-0",
language = "English",
volume = "24",
pages = "89--94",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On a conjecture of M. N. Bleicher and P. Erdös

AU - Yokota, Hisashi

PY - 1986

Y1 - 1986

N2 - Let D(a, N) = min{nk: a N = Σ1k 1 ni, n1 < n2 < ... < nk, ni ∈ Z}, where minimum ranges over all expansions of a N, and let D(N) = max{D(a, N): 1 ≤ a < N}. Then D(MN) ≤ max{MD(N), ND(M)} ≤ D(M) D(N), establishing a conjecture made by M. N. Bleicher and P. Erdös.

AB - Let D(a, N) = min{nk: a N = Σ1k 1 ni, n1 < n2 < ... < nk, ni ∈ Z}, where minimum ranges over all expansions of a N, and let D(N) = max{D(a, N): 1 ≤ a < N}. Then D(MN) ≤ max{MD(N), ND(M)} ≤ D(M) D(N), establishing a conjecture made by M. N. Bleicher and P. Erdös.

UR - http://www.scopus.com/inward/record.url?scp=46149130999&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46149130999&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(86)90060-0

DO - 10.1016/0022-314X(86)90060-0

M3 - Article

VL - 24

SP - 89

EP - 94

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -